# SDR QXEA2010010300961

- Difficulty date: December 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 22,966 hours, 23,838 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, GEAR SELECTED UP, ALL 3 GEAR UNSAFE LIGHTS ILLUMINATED, GEAR DOOR LIGHTS DID NOT ILLUMINATE, GEAR HANDLE STAYED ILLUMINATED.  F/A'S REPORTED BOTH MAIN GEAR WERE DOWN.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FERRIED FOR REPAIRS. DUPLICATED PROBLEM ON JACKS. ADJUSTED NOSE WHEEL CTR PROX SENSOR IAW AMM 32-61-06-830-801. ALSO ADJUSTED NOSE WHEEL CTR PROX SENSOR IAW AMMM TASK 32-61-06-830-801, OPS CHECK GOOD. PERFORMED OPS TEST OF THE MLG PRIMARY EXTENSION AND RETRACTION IAW AMM TASK 32-31-00-710-801. OPS CHECK GOOD, ACFT OK TO CONTINUE SERVICE.
